# SDR SWAA2024062588647

- Difficulty date: May 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 640 Rbl 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WING CENTER SECTION FLOOR SUPPORT INNER CHORD CORRODED FROM STA 639-5' TO STA 639+8' RBL 64 .  REMOVED AND REPLACED FLOOR SUPPORT INNER CHORD AT STA 639 -5 TO 639 +8 RBL 64 IN MAIN CABIN CENTER SECTION IAW SRM 51-40-02-0G-0 AND DWG 144A5901.
